# SDR FDEA201004081099

- Difficulty date: April 8, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 63,630 hours, 26,638 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51231
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF FLOORBEAM HAS CORROSION AT STA 377, BL 0 TO LBL 22.  FLOORBEAM AT STA 377, LBL 62 TO RBL 62 FABRICATED IAW DWG 141N5123, SHEET 1, REV 1,  IAW GMM 7-0-1001 REV. 110.   FLOORBEAM R & R IAW SRM 51-40-02 REV 99.  THIS REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
